# SDR CA960801007

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 55097
- Condition: Leaking
- Location: Hyd Sys
- Component: Abex, 55097
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB A SYSTEM HYDRAULIC PRESSURE DROPPED TO ZERO. AIRCRAFT LANDED USING B SYSTEM. FLUID FROM #2 ENGINE HYDRAULIC PUMP  REPALCED. #1 PUMP REPLACED AS PRECAUTION.
